Thank you for asking your query at DoctorSpring.
The sudden and explosive nature of the vomiting coupled with diarrhoea suggests a possible Food Poisoning. This could have happened during the wedding or even prior to that. This does not look like to be ordinary stomach bugs, since even after 7 days you are having symptoms. Ordinary stomach bugs are viruses, but in your case this could be a bacterial infection.
The rash could be due to medication allergy, or bacteria spreading into the circulation (Toxic shock syndrome). The latter possibility is less likely, but need to be considered anyway. You will require a course of antibiotics and probably some bloodtest like S. Sodium, Potassium and Renal function tests. (To asses the function of the Kidneys). Since you had an antibiotic intake history a possibility of Clostridium difficile diarrhoea also needs to be considered. But as of now there are no solid features suggestive of a Clostridium infection.
In addition I recommend the following steps :
1. Drink ORS solution (if available) or Electrolyte solution for Diarrhoea (available as OTC)
2. Drink plenty of oral fluids. Avoid Milk
3. Take normal diet. Do not skip meals.
As I said earlier, you will require a re assessment from your Doctor, and some blood tests if needed. So I recommend getting medical help as soon as possible . I assume there is no blood in the stools, decreased urine output, or fever. (all are danger signs in Diarrhoea). The general weakness could be due to low potassium levels or the infection.
Hope this helps
Please feel free to ask followup questions.